CSpace  > 应用数学研究所
NUMERICAL ALGORITHMS FOR BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS WITH 1-D BROWNIAN MOTION: CONVERGENCE AND SIMULATIONS
Peng, Shige1,2; Xu, Mingyu2,3
2011-03-01
Source PublicationESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE
ISSN0764-583X
Volume45Issue:2Pages:335-360
AbstractIn this paper we study different algorithms for backward stochastic differential equations (BSDE in short) basing on random walk framework for 1-dimensional Brownian motion. Implicit and explicit schemes for both BSDE and reflected BSDE are introduced. Then we prove the convergence of different algorithms and present simulation results for different types of BSDEs.
KeywordBackward stochastic differential equations reflected stochastic differential equations with one barrier numerical algorithm numerical simulation
DOI10.1051/m2an/2010059
Language英语
Funding ProjectNational Basic Research Program of China (973 Program)[2007CB814902] ; National Basic Research Program of China (973 Program)[2007CB814906] ; National Science Foundation[10901154/A0110] ; AMSS, CAS
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000289621800007
PublisherCAMBRIDGE UNIV PRESS
Citation statistics
Cited Times:8[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/12931
Collection应用数学研究所
Affiliation1.Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China
2.CAS, Acad Math & Syst Sci, Key Lab Random Complex Struct & Data Sci, Beijing, Peoples R China
3.Fudan Univ, Sch Math Sci, Dept Financial Math & Control Sci, Shanghai 200433, Peoples R China
Recommended Citation
GB/T 7714
Peng, Shige,Xu, Mingyu. NUMERICAL ALGORITHMS FOR BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS WITH 1-D BROWNIAN MOTION: CONVERGENCE AND SIMULATIONS[J]. ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE,2011,45(2):335-360.
APA Peng, Shige,&Xu, Mingyu.(2011).NUMERICAL ALGORITHMS FOR BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS WITH 1-D BROWNIAN MOTION: CONVERGENCE AND SIMULATIONS.ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE,45(2),335-360.
MLA Peng, Shige,et al."NUMERICAL ALGORITHMS FOR BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS WITH 1-D BROWNIAN MOTION: CONVERGENCE AND SIMULATIONS".ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE 45.2(2011):335-360.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Peng, Shige]'s Articles
[Xu, Mingyu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Peng, Shige]'s Articles
[Xu, Mingyu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Peng, Shige]'s Articles
[Xu, Mingyu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.